Groups in which the derived groups of all 2-generator subgroups are cyclic
Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006), p. 29-40
@article{RSMUP_2006__115__29_0,
     author = {Longobardi, Patrizia and Maj, Mercede and Smith, Howard},
     title = {Groups in which the derived groups of all 2-generator subgroups are cyclic},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {115},
     year = {2006},
     pages = {29-40},
     zbl = {1167.20322},
     mrnumber = {2245585},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2006__115__29_0}
}
Longobardi, Patrizia; Maj, Mercede; Smith, Howard. Groups in which the derived groups of all 2-generator subgroups are cyclic. Rendiconti del Seminario Matematico della Università di Padova, Tome 115 (2006) pp. 29-40. http://www.numdam.org/item/RSMUP_2006__115__29_0/

[1] J. L. Alperin, On a special class of regular p-groups, Trans. American Math. Soc., 106 (1963), pp. 77-99. | MR 142640 | Zbl 0111.02803

[2] W. Dirscherl - H. Heineken, A particular class of supersoluble groups, J. Australian Math. Soc. 57 (1994), pp. 357-364. | MR 1297009 | Zbl 0822.20014

[3] K. Doerk, Minimal nicht uberauflosbare, endliche Gruppen, Math. Z. 91 (1966), pp. 198-205. | MR 191962 | Zbl 0135.05401

[4] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968. | MR 231903 | Zbl 0185.05701

[5] P. Hall, Some sufficient conditions for a group to be nilpotent, Illinois J. Math. 2 (1958), pp. 787-801. | MR 105441 | Zbl 0084.25602

[6] Y. K. Kim - A. H. Rhemtulla, Weak maximality condition and polycyclic groups, Proc. American Math. Soc. 123 (1995), pp. 711-714. | MR 1285998 | Zbl 0829.20051

[7] J. C. Lennox, Bigenetic properties of finitely generated hyper-(abelian-byfinite) groups, J. Australian Math. Soc. 16 (1973), pp. 309-315. | MR 335643 | Zbl 0273.20034

[8] S. Mckay, Finite p-groups, Queen Mary Maths Notes, 18, Queen Mary University of London, 2000. | MR 1802994 | Zbl 0977.20011

[9] D. J. S. Robinson, Finiteness conditions and generalized soluble groups, 2 vols., Springer-Verlag, 1972. | Zbl 0243.20033

[10] D. J. S. Robinson, A course in the theory of groups, Springer-Verlag, 1993. | MR 1261639 | Zbl 0836.20001